# SDR 9JLA2022071439155

- Difficulty date: July 6, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N346HG
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 10,861 hours, 8,931 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED WHEN ENGAGING AUTO PILOT AT 9,000 MSL AN ILLUMINATED "AP PITCH TRIM FAIL, AP ROLL TRIM FAIL" ANNUNCIATOR. THE CREW DISCONNECTED THE AP, RETRIMMED AND RE-ENGAGED. THE ANNUNCIATOR ILLUMINATED AGAIN. THE CREW WENT ON TO SAY THAT PREFLIGHT TRIM CHECKS WERE NORMAL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE NO2 FCC CARD WAS AT FAULT AND WAS REPLACED WITH AN OVERHAULED FCC CARD.
